Translator Disclaimer
april 2006 On Testing for the Nullity of Some Skewness Coefficients
Joseph Ngatchou-Wandji
Author Affiliations +
Internat. Statist. Rev. 74(1): 47-65 (april 2006).

Abstract

Three tests for the skewness of an unknown distribution are derived for iid data. They are based on suitable normalization of estimators of some usual skewness coefficients. Their asymptotic null distributions are derived. The tests are next shown to be consistent and their power under some sequences of local alternatives is investigated. Their finite sample properties are also studied through a simulation experiment, and compared to those of the \sqrt{b1}-test.

Citation

Download Citation

Joseph Ngatchou-Wandji. "On Testing for the Nullity of Some Skewness Coefficients." Internat. Statist. Rev. 74 (1) 47 - 65, april 2006.

Information

Published: april 2006
First available in Project Euclid: 29 March 2006

zbMATH: 1142.62347

Keywords: \linebreak Symmetry , empirical quantiles , Kernel estimator , mode estimation , Nonparametric testing , skewness

Rights: Copyright © 2006 International Statistical Institute

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 1 • april 2006
Back to Top